(Rendiconti logo)

Rendiconti del Seminario Matematico
della Università di Padova
The Mathematical Journal of the University of Padua

ISSN 0041-8994
e-ISSN: 2240-2926

Back to: Published Volumes

Volume 100 (1998) | previous | next

  • List of publications of Bernard Morris Dwork (New York City 27.5.1923–Princeton 9.5.1998)
    100 1998 pages v–x paper@numdam review@mr review@zbl
  • R. A. Bryce; John Cossey
    A note on groups with Hamiltonian quotients
    100 1998 pages 1–11 paper@numdam review@mr review@zbl
  • Francesco Barioli
    Decreasing diagonal elements in completely positive matrices
    100 1998 pages 13–25 paper@numdam review@mr review@zbl
  • Alberto G. Setti
    Eigenvalue estimates for the weighted Laplacian on a Riemannian manifold
    100 1998 pages 27–55 paper@numdam review@mr review@zbl
  • V. Alexandru; A. Popescu; N. Popescu
    Completion of r.t. extensions of local fields. II
    100 1998 pages 57–66 paper@numdam review@mr review@zbl
  • Ulrich Albrecht; Günter Törner
    Valuations and group algebras
    100 1998 pages 67–79 paper@numdam review@mr review@zbl
  • Tamotu Kinoshita
    On the wellposedness in the Gevrey classes of the Cauchy problem for weakly hyperbolic equations whose coefficients are Hölder continuous in t and degenerate in t=T
    100 1998 pages 81–96 paper@numdam review@mr review@zbl
  • Miriam Pacheco; Cristián Sánchez
    Extrinsic symmetric submanifolds contained in quaternionic symmetric spaces
    100 1998 pages 97–122 paper@numdam review@mr review@zbl
  • Alessandro Caterino; Stefano Guazzone
    Extensions of unbounded topological spaces
    100 1998 pages 123–135 paper@numdam review@mr review@zbl
  • A. Mohammadi Hassanabadi
    A property equivalent to permutability for groups
    100 1998 pages 137–142 paper@numdam review@mr review@zbl
  • L. Garnier
    Descente des isocristaux et D-modules
    100 1998 pages 143–186 paper@numdam review@mr review@zbl
  • Luise-Charlotte Kappe; M. J. Tomkinson
    Some conditions implying that an infinite group is abelian
    100 1998 pages 187–209 paper@numdam review@mr review@zbl
  • Espedito De Pascale; Pjotr P. Zabrejko
    New convergence criteria for the Newton-Kantorovich method and some applications to nonlinear integral equations
    100 1998 pages 211–230 paper@numdam review@mr review@zbl
  • A. Ambrosetti; D. Arcoya; J. L. Gámez
    Asymmetric bound states of differential equations in nonlinear optics
    100 1998 pages 231–247 paper@numdam review@mr review@zbl
  • Michele Balzano; Lino Notarantonio
    On the asymptotic behavior of Dirichlet problems in a Riemannian manifold less small random holes
    100 1998 pages 249–282 paper@numdam review@mr review@zbl
  • V. De Filippis; O. M. Di Vincenzo
    On the generalized hypercentralizer of a Lie ideal in a prime ring
    100 1998 pages 283–295 paper@numdam review@mr review@zbl

printer-friendly version

Valid XHTML 1.0 Valid CSS